# SDR DHL9972757C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 PYLON FWD IND END VERTICAL BRACKET CRACKED AT UPPER I/B END ACCESS PANEL 5407.  REMOVED AND REPLACED BRACKET PER SRM 51-30-2, 9 X 4 N/R 6338.
